# SDR CALA2013092391325

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 40,508 hours, 17,599 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TANK PLATE LANDING AT 540PB HAS CORROSION IN FASTENER HOLE THAT IS OUT OF LIMITS.  REAMED, BUSHED & INSTALLED BRIDGE PLATE IAW SRM 57-21-11 FIG 202.
